# SDR C2XA06BT004

- Difficulty date: February 1, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 2,364 hours, 1,247 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02832
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED, GATE RETURN DUE TO BURNING SMELL IN CABIN ABOUT ROW 4 AND GASPER FANS NOT WORKING.  MAINTENANCE REMOVED AND REPLACED GASPER FAN IAW EMB145XR AMM 21-23-03, RAN PACK NR 1 & NR 2 FOR 30 MINUTES OPS.  CHECKED GOOD AND NO BURNING SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.
